8 Jun 2011
If taking for nerve pain the doctor usually start you at 300mg for one week & if you don't seem to have to many side effects will increase another 300mgs. weekly until you feel relief. This can take a month or longer. Each person is different & will react differently...
17 Oct 2013
Hi yes it takes a while they gave me 300mg 2a day for a mouth then went up 2four times a day and now its up to 2 every hours and doctor is still talking about going up for fibroidmyalga .I have read so many posts about how awful it is getting off this drug
I would read some of the peoples post about what they went though because of this drug coming off it. I don't take it even though I'm surpose to because I don't want to go threw all the things they did.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor prescribed Nadolol (1-40 mg tablet once per day) to prevent my migraine headaches, I started taking it on a Thursday and got a migraine on ...
1 answer • 28 Sep 2010
I feel like Gumby... kind of just blah... I need some energy?
6 answers • 6 Aug 2012
She is concerned about 1/2 life and whether or not there can possibly be a build-up in her system.
3 answers • 1 Mar 2013
Can one have side effects from Gabapentin 2 months after discontinuing use?
2 answers • 8 May 2013
I read on here that this is a medication that must build up in your system first but I am not interested in taking it all the time. My doc prescribed ...
2 answers • 9 Jun 2013